Please use this identifier to cite or link to this item:
https://libr.msu.by/handle/123456789/13945| Title: | Холловски замкнутые классы Фиттинга |
| Authors: | Шпаков, В. В. |
| Keywords: | математика |
| Issue Date: | 2009 |
| Publisher: | Магілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшова |
| Citation: | Шпаков, В. В. Холловски замкнутые классы Фиттинга / В. В. Шпаков // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. – 2009. – № 2–3 (33). – С. 187–195. |
| URI: | http://libr.msu.by/handle/123456789/13945 |
| Appears in Collections: | № 2–3 (33) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
